MathSciNet Relay Station
MathSciNet bibliographic data
MR509374 (82b:14019) 14H45 (14H99)
Natanzon, S. M. The order of a finite group of homeomorphisms of a surface onto itself, and the number of real forms of a complex algebraic curve. (Russian) Dokl. Akad. Nauk SSSR 242 (1978), no. 4, 765–768.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement